Title: Modulational instability and solitary waves in one-dimensional lattices with intensity-resonant nonlinearity
Authors: Stepić, Milutin
Maluckov, Aleksandra
Stojanović, Marija
Chen, Feng
Kip, Detlef  
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Oct-2008
Document Type: Article
Journal / Series / Working Paper (HSU): Physical review. A, Atomic, molecular, and optical physics The American Physical Society. 
Volume: 78
Issue: 4
Publisher Place: College Park, MD
We study theoretically light beam propagation in one-dimensional periodic media with intensity-resonant nonlinearity. The phenomenon of discrete modulational instability is investigated in detail as well as the conditions for the existence and stability of fundamental lattice and surface soliton modes. According to the linear stability analysis, only on-site solitons are stable. The mobility of lattice solitons is analyzed by both free energy and mapping concepts. Only broad solitons may freely traverse the lattice. © 2008 The American Physical Society.
Organization Units (connected with the publication): Technische Universität Clausthal
URL: https://api.elsevier.com/content/abstract/scopus_id/54849433466
ISSN: 10502947
DOI: 10.1103/PhysRevA.78.043819
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender


checked on May 20, 2022

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.